| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
06/26/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Jg a facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced refractive surprise.The lens was exchanged with a same length, but different power lens and the problem was resolved.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacturer narrative: refractive surprise: each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Claim# (b)(4).
Additional Manufacturer Narrative
H3 device evaluation: lens was returned in a micro-centrifuge vial, in liquid with residue/debris on the lens.Visual inspection found no visible damage to the lens and fiber on the lens.Dimensional and functional inspection found the lens within specifications.(b)(4).